AnonymousOctober 29, 2009 at 10:19 am
what ever that second illness is, its feels like its coming back. my skin is all red and I feel hot but when others touch my skin its not. my bones hurt. I feel like I have the flu but I barely hve a fever. these symptoms are new. I look sunburned. I am so frustrated because all my rheumotological tests came back inconclusive and normal basically and some had insuficient samples and were canceled with the exception of my ana titer 1:320. I know steroid withdrawl causes “arthralgia”.
could this all be steroid withdrawl? red skin?
AnonymousOctober 29, 2009 at 10:27 am
The only thing I can think of is maybe you’ve developed dermatomyositis? Here’s a link: [url]https://health.google.com/health/ref/Dermatomyositis[/url]
Look at the pics on the right. Is that what you look like?
I think Julie has also had skin issues, if I remember correctly. Maybe she’ll have some advice for you too.
You need to call your dr ASAP to see if this is a new symptom or a withdrawal symptom. You should be seen TODAY.
AnonymousNovember 4, 2009 at 12:37 am
I had the same thing happen a few months ago. It turned out to be a reaction to decreasing my Prednisone dosage. My Doctor says it happens to many of his patients. I was so hot, I could barely stand it. I couldn’t regulate my body temperature at all. I would take a cold shower and then come out and break out in a sweat. It was pretty terrible. I also had a red rash on my face and neck.
The other thing that my Doctor found was my thyroid was off again. I have Hypothyroidism. I take Synthroid and we had to make a slight adjustment in the dose.
I am finally glad to say that my rash is gone and I am doing better with my body temperature.
I don’t know if you have cut back on any steroids or tested your thyroid. I can only share with you what caused me to have a similar problem. Hope this helps. Please take care!!!!!
By the way, that doctor was a jerk! He is not worth another thought!
You must be logged in to reply to this topic.